zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the existence and uniqueness of solutions of fuzzy Volterra-Fredholm integral equations. (English) Zbl 0966.45001
Fuzzy integral equations were introduced by {\it H. Y. Chen} [J. Math. Anal. Appl. 80, 19-30 (1981; Zbl 0506.45014)] as the method of solution of fuzzy differential equations [cf. also {\it D. Dubois} and {\it H. Prade}, Fuzzy Sets Syst. 8, 105-116 (1982; Zbl 0493.28003); {\it R. Goetschel jun.} and {\it W. Voxman}, ibid. 18, 31-43 (1986; Zbl 0626.26014); {\it O. Kaleva}, ibid. 24, 301-317 (1987; Zbl 0646.34019)]. This paper contains the existence and uniqueness theorem for the fuzzy version of Volterra-Fredholm integral equation in $\bbfR^n$ [cf. {\it P. V. Subrahmanyam} and {\it S. K. Sudarsanam}, ibid. 81, No. 2, 237-240 (1996; Zbl 0884.45002); {\it M. Friedman, M. Ming} and {\it A. Kandel}, Fundam. Inform. 37, No. 1-2, 89-99 (1999; Zbl 0934.45011)]. A verification of its assumptions is difficult (two pages of assumptions without examples).

45B05Fredholm integral equations
45D05Volterra integral equations
46S40Fuzzy functional analysis
03E72Fuzzy set theory
Full Text: DOI
[1] Dubois, D.; Prade, H.: Towards fuzzy differential calculus. Part 1. Fuzzy sets and systems 8, 1-17 (1982) · Zbl 0493.28002
[2] Dubois, D.; Prade, H.: Towards fuzzy differential calculus. Part 2. Fuzzy sets and systems 8, 105-116 (1982) · Zbl 0493.28003
[3] Kaleva, O.: Fuzzy differential equations. Fuzzy sets and systems 24, 301-317 (1987) · Zbl 0646.34019
[4] Puri, M. L.; Ralescu, D. A.: Differentials of fuzzy functions. J. math. Anal. appl. 91, 552-558 (1983) · Zbl 0528.54009
[5] Puri, M. L.; Relescu, D. A.: Fuzzy random variables. J. math. Anal. appl. 114, 409-422 (1986) · Zbl 0592.60004
[6] Seikkala, S.: On the fuzzy initial value problem. Fuzzy sets and systems 24, 319-330 (1987) · Zbl 0643.34005